Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 20, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 12, 2008, 8:59 PM CDT for 4 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 13, 2008, 12:56 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 35 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 130203
FFWEAX
KSC091-103-209-MOC037-047-095-165-130800-
/O.NEW.KEAX.FF.W.0020.080613T0159Z-080613T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON COUNTY IN WEST CENTRAL MISSOURI
JOHNSON COUNTY IN EAST CENTRAL KANSAS
NORTHERN CASS COUNTY IN WEST CENTRAL MISSOURI
SOUTHEASTERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI
SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI
WYANDOTTE COUNTY IN NORTHEAST KANSAS
* UNTIL 300 AM CDT FRIDAY
* AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL RATES OF A HALF INCH IN TEN MINUTES WILL BE
POSSIBLE IN THE KANSAS CITY METRO AREA WITH TOTAL RAINFALL
AMOUNTS OF UP TO 2 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE
STORM SEWERS TO BECOME QUICKLY OVERWHELMED...AND SMALL STREAMS AND
LOW WATER SPOTS TO FILL QUICKLY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASEHOR...BELTON...BLUE SPRINGS...BONNER SPRINGS...BUCKNER...
CLAYCOMO...COURTNEY...DE SOTO...EDGERTON...EDWARDSVILLE...
FAIRWAY...GARDNER...GLADSTONE...GRAIN VALLEY AND GRANDVIEW.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 3921 9422 3912 9413 3873 9414 3873 9505
3923 9508 3939 9426
$$
PC1 follow-up statement
000
WGUS73 KEAX 130556
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 AM CDT FRI JUN 13 2008
KSC091-103-209-MOC037-047-095-165-130610-
/O.CAN.KEAX.FF.W.0020.000000T0000Z-080613T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-CASS MO-JACKSON MO-CLAY MO-
PLATTE MO-
1255 AM CDT FRI JUN 13 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JOHNSON...
WYANDOTTE AND SOUTHEASTERN LEAVENWORTH COUNTIES IN NORTHEAST
KANSAS...AND SOUTHEASTERN PLATTE...SOUTHERN CLAY...JACKSON AND
NORTHERN CASS COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE KANSAS CITY
METROPOLITAN AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE
RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
NO ADDITIONAL SIGNIFICANT RAINFALL IS PRESENTLY EXPECTED FOR THE
REST OF THE OVERNIGHT HOURS ACROSS THE KANSAS CITY METROPOLITAN
AREA.
LAT...LON 3921 9422 3912 9413 3873 9414 3873 9505
3923 9508 3939 9426
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:02 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 12, 7:02 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU JUN 12 2008
.DISCUSSION...
/409 PM CDT THU JUN 12 2008/
WITH SEVERE ONGOING AND HYDRO ISSUES WILL MAKE THIS SHORT.
CONVECTION HAS BLOSSOMED WITHIN A NARROW CORRIDOR NEAR WHAT IS LEFT
OVER OF THE STATIONARY FRONT. AIRMASS JUST SOUTH OF THIS ACTIVITY IS
STILL CAPPED FOR NOW. BUT THAT WILL CHANGE. THE WARM SECTOR IS
JUICED WITH PWS OF 1.50 TO 1.75 AS EVIDENCED BY SURFACE DEWPOINTS
AVERAGING 70F. SOUTHERLY LOW LEVEL JET WILL CONTINUE TO FEED
MOISTURE INTO THE BAROCLINIC ZONE WITH THE ACTIVITY GRADUALLY
BUILDING BACK TO THE SOUTHWEST AS THE LOW LEVEL JET INTENSIFIES OVER
THE SOUTHERN PLAINS. EVENTUALLY A LINEAR MCS EXPECTED TO FORM THIS
EVENING OVER THE CWA. WILL ALSO NEED TO KEEP AN EYE OVER SOUTHERN KS
AS THE LOW LEVEL JET STRENGTHENS AND INCREASES THE MOISTURE
CONVERGENCE. MODELS FAVOR AN MCS FORMING OVER SOUTH CENTRAL OR
SOUTHEAST KS LATER THIS EVENING AND THEN TRACKING EAST-NORTHEAST OR
NORTHEAST INTO THE SOUTHERN CWA. HPC QPF SEEMS REASONABLE ALTHOUGH A
TAD HIGH FOR A BASIN AVERAGE AMOUNT. IN ANY EVENT THE TOTAL QPF IS
HIGH ENOUGH TO WARRANT A FLASH FLOOD WATCH FOR A LARGE PART OF THE
CWA.
CONVECTION WILL BE ONGOING FRIDAY MORNING OVER THE SOUTHEAST 1/3 OF
THE CWA WITH THE ACTIVITY LIKELY EXITING BY EARLY AFTERNOON. CLOUD
COVER AND RAIN-COOLED AIR WILL LIMIT SURFACE HEATING OVER THE
SOUTHEAST CWA AND FORECAST MAX TEMPERATURES MAY BE OVERLY
OPTIMISTIC.
MJ
&&
MEDIUM RANGE (SATURDAY-THURSDAY)...
THE PREVAILING PATTERN FOR THE WEEKEND AND THROUGH MUCH OF NEXT WORK
WEEK WILL BE DOMINATED BY AN UPPER LEVEL LOW THAT WILL BE SLOWLY
SPINNING ITS WAY EAST ACROSS SOUTHERN CANADA INTO THE NEW ENGLAND
REGION. THIS WILL INDUCE A NORTHWEST FLOW ACROSS THE FORECAST AREA
FOR THE WEEKEND AND NEXT WEEK AS AN AMPLIFYING RIDGE TO BEGINS TO
BUILD ACROSS THE WESTERN CONUS. THIS BUILDING RIDGE WILL ALLOW
TEMPERATURES TO RANGE THROUGH THE 80S ACROSS THE FORECAST REGION
THIS THE WEEKEND.
AT THE TAIL END OF THE WEEKEND THE MID RANGE MODEL SOLUTIONS FROM
BOTH THE GFS AND ECMWF ARE POINTING AT A SHORTWAVE MOVING THROUGH
THAT WILL PUSH A FRONTAL BOUNDARY SOUTH INTO MISSOURI SUNDAY
AFTERNOON AND NIGHT. ECMWF IS MORE AGGRESSIVE WITH THE FRONTS
PROGRESS ACROSS THE REGION COMPARED TO THE GFS. HOWEVER...THE GFS IS
THE PREFERRED MODEL AT THIS TIME AS THE TROUGH AXIS STRETCHING SOUTH
FORM CANADA WILL BE TO OUR EAST...SPEAKING MORE TO LAYING UP THE
FRONT PARALLEL TO THE NORTHWEST FLOW SLOWING PROGRESS. MOISTURE
RETURN WILL BE A KEY POINT OF CONTENTION AS THE FRONT THAT PUSHING
SOUTH FRIDAY WILL TAKE WITH SOME OF THE AVAILABLE MOISTURE.
HOWEVER...AT THIS TIME IT DOES LOOK POSSIBLE THAT THE RETURNING
SOUTHWEST FLOW SUNDAY ABOVE THE INTRUDING FRONT COULD ADVECT IN
ENOUGH MOISTURE TO MAKE THUNDERSTORMS POSSIBLE. HAVE CONTINUED TO
CARRY A CHANCE OF THUNDERSTORMS FOR THE ENTIRE FORECAST AREA FOR
SUNDAY NIGHT AS A RESULT. TIMING WILL BE AN EVOLVING ISSUE OVER THE
UPCOMING DAYS...SO THE START AND STOP OF THE FORECAST THUNDERSTORM
ACTIVITY COULD MOVE INTO THE DAY SUNDAY OR BE DELAYED INTO MONDAY.
OTHERWISE...HAVE KEPT TEMPERATURES AT OR JUST BELOW NORMAL FOR
MONDAY THROUGH WEDNESDAY AS THE PREVAILING FLOW STILL LOOKS TO BE
FROM THE NORTHWEST...KEEPING A SLIGHTLY COOLER NORTHERN PLAINS
AIRMASS IN PLACE ACROSS THE LOWER MISSOURI RIVER VALLEY. THURSDAY
SHOULD SEE TEMPERATURES AROUND NORMAL AS A WEST CONUS RIDGE SHIFTS
EAST INTO THE PLAINS.
CUTTER
&&
.AVIATION...
FOR THE 00Z TAFS...POTENTIALLY SEVERE STORM WILL BE PASSING NEAR OR
OVER THE KANSAS CITY AIRPORTS BETWEEN 730 AND 830 PM. WILL TREAT IT
WITH A TEMPO GROUP AT THIS POINT. SHOULD SEE A PUSH ON THE FRONT TO
THE SOUTH BY LATE EVENING AS A SURFACE HIGH WEDGES INTO NORTHERN
MISSOURI. NOT OUT OF THE QUESTION WE COULD GET SOME REDEVELOPMENT
BACK TO THE NORTH OF THE FRONTAL BOUNDARY LATE TONIGHT AS AN UPPER
SHORT WAVE MOVES INTO EASTERN KANSAS. CONFIDENCE LOW....SO WILL ONLY
PROB30 IT FOR NOW.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR MOZ007-
MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR KSZ057-
KSZ060-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Jun 12, 1:07 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 107 PM CDT THU JUN 12 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 107 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK AND NEARLY STATIONARY FRONT FROM NORTH OF WICHITA TO JUST NORTH OF KANSAS CITY AND THROUGH SOUTH CENTRAL IOWA WILL REMAIN THE FOCUS FOR NEW THUNDERSTORM DEVELOPMENT. A NARROW BAND OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FROM KANSAS CITY TO NEAR KIRKSVILLE WILL LIKELY INCREASE IN COVERAGE AND INTENSITY DURING THE AFTERNOON HOURS. THE COMBINATION OF A MODERATELY UNSTABLE AIRMASS ALONG AND EAST OF THE FRONT...A FAVORABLE WIND PROFILE...AND CONSIDERABLE LOW LEVEL MOISTURE WILL FAVOR STRONG TO ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH LATE THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE THE PRIMARY THREATS. HOWEVER...THERE WILL BE SUFFICIENT TURNING OF THE WINDS IN THE LOW LEVELS OF THE ATMOSPHERE THAT A FEW TORNADOES ARE POSSIBLE. LATER TONIGHT THE POTENTIAL EXISTS FOR A LARGE THUNDERSTORM COMPLEX TO FORM OVER SOUTH CENTRAL OR SOUTHEAST KANSAS THAT WOULD TRACK NORTHEAST INTO WEST CENTRAL MISSOURI. SHOULD THIS SYSTEM FORM VERY HEAVY RAINFALL WOULD BE LIKELY WITH AREAS GENERALLY SOUTH OF A KANSAS CITY TO MACON LINE HAVING THE HIGHEST POTENTIAL OF RECEIVING 1 TO 2 INCH RAINS WITH LOCAL AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING OVER AREAS SOUTH OF THE MISSOURI RIVER. WHILE THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WILL BE QUITE LOW...VERY HEAVY RAINFALL WILL BE POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO EXIT THE FORECAST AREA FRIDAY AFTERNOON. THERE REMAINS A THREAT OF THUNDERSTORMS SUNDAY NIGHT. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING SOUTHEAST OF A KANSAS CITY TO PRINCETON LINE. MJ
In the hours before
Local storm report, Jun 12, 8:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL BASEHOR 39.13N 94.93W
06/12/2008 E1.25 INCH LEAVENWORTH KS NWS EMPLOYEE
70 MPH ALSO REPORTED
&&
SFORTINLocal storm report, Jun 12, 8:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 2 NNW CLAYCOMO 39.23N 94.49W
06/12/2008 E0.75 INCH CLAY MO AIRPLANE PILOT
&&
SFORTINLocal storm report, Jun 12, 8:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL PARKVILLE 39.20N 94.67W
06/12/2008 E1.00 INCH PLATTE MO TRAINED SPOTTER
&&
SFORTINSpecial weather statement, Jun 12, 8:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 844 PM CDT THU JUN 12 2008 MOZ006-007-016-130215- MERCER-PUTNAM-SULLIVAN- 844 PM CDT THU JUN 12 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN SULLIVAN...PUTNAM AND SOUTHEASTERN MERCER COUNTIES UNTIL 915 PM CDT... AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF MILAN...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... 6 MILES SOUTHEAST OF UNIONVILLE AND 8 MILES NORTHWEST OF GREEN CITY BY 900 PM CDT. THE TOWNS OF POLLOCK AND LEMONS ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Jun 12, 8:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL WEATHERBY LAKE 39.24N 94.70W
06/12/2008 E0.88 INCH PLATTE MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 12, 8:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 NNW GLADSTONE 39.24N 94.57W
06/12/2008 E1.50 INCH CLAY MO TRAINED SPOTTER
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 22 min |
| Jun 12, 8:09 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 36 min |
| Jun 12, 8:19 PM CDT | Flash Flood Warning | EAX | Grundy | 6 hr |
| Jun 12, 8:33 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 4 hr |
| Jun 12, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 46 min |
| Jun 12, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 25 min |
| Jun 12, 9:56 PM CDT | Areal Flood Advisory | EAX | Bates, Cass, Clay, Jackson, Platte | 68 hr |
| Jun 12, 10:04 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 26 min |
| Jun 12, 10:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 30 min |
| Jun 12, 10:50 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 25 min |
| Jun 12, 11:01 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 29 min |
| Jun 12, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Johnson, Lafayette, Saline | 47 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Macon, Randolph, Saline | 40 min |
| Jun 12, 11:51 PM CDT | Areal Flood Warning | EAX | Schuyler | 12 hr |
| Jun 13, 12:05 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 40 min |
| Jun 13, 5:17 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 5 hr |
| Jun 13, 9:45 AM CDT | River Flood Warning | EAX | Chariton, Macon | 32 hr |
| Jun 13, 9:45 AM CDT | River Flood Warning | EAX | Howard | 7 hr |
| Jun 13, 11:54 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Holt, Platte | 3 days |
| Jun 13, 1:11 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 17 hr |
| Jun 13, 3:01 PM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Nodaway, Worth | 48 hr |
| Jun 12, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 33 min |
| Jun 12, 7:59 PM CDT | Tornado Warning | EAX | Johnson, Leavenworth, Wyandotte | 31 min |
| Jun 12, 11:26 PM CDT | River Flood Warning | EAX | Leavenworth | 11 hr |
| Jun 13, 9:45 AM CDT | River Flood Warning | EAX | Miami | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.